# SDR AALA202004059009

- Difficulty date: April 1, 2020
- Submitted: April 5, 2020
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A321-231
- Aircraft serial: 7013
- Aircraft time: 11,903 hours, 4,634 cycles
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 ENG HAD TAIL PIPE EXHAUST FIRE ON MOTOR.  REMOVED AND REPLACED RIGHT ENGINE.
